# SDR ASAA0410396

- Difficulty date: September 12, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65516983
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND ELONGATED FASTENER HOLE IN STRINGER 18L UPPER FLANGE AT BS 905.  REMOVED DISCREPANT AREA, INSTALLED REPAIR STRINGER SPLICE.  (M)
